WoRMS banner
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorMarginella epipolia Tomlin, 1921 
AphiaID: 473852

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorMollusca (Phylum) > Checked: verified by a taxonomic editorGastropoda (Class) > Checked: verified by a taxonomic editorCaenogastropoda (Subclass) > Checked: verified by a taxonomic editorNeogastropoda (Order) > Checked: verified by a taxonomic editorMuricoidea (Superfamily) > Checked: verified by a taxonomic editorMarginellidae (Family) > Checked: verified by a taxonomic editorMarginellinae (Subfamily) > Checked: verified by a taxonomic editorMarginella (Genus) > Checked: verified by a taxonomic editorMarginella epipolia (Species)
Status accepted
Rank Species
Parent Checked: verified by a taxonomic editorMarginella Lamarck, 1799
Orig. name Checked: verified by a taxonomic editorMarginella epipolia Tomlin, 1921
Synonymised
names
  Checked: verified by a taxonomic editorMarginella (Capensismarginella) epipolia Tomlin, 1921 · accepted, alternate representation
Sources  original description Tomlin J.R. le B. (1921). Six new marine shells from South Africa. Journal of Conchology. 16(7): 215-217, pl. 8., available online at http://www.biodiversitylibrary.org/page/31904865#page/635/mode/1up
page(s): 216, pl. 8 fig. 1 [details]

[show all]
Environment marine
Distribution  Checked: verified by a taxonomic editortype locality contained in South Africa (country) [details]
Links Unreviewed: has not been verified by a taxonomic editorTo Biodiversity Heritage Library (3 publications) 
Unreviewed: has not been verified by a taxonomic editorTo Encyclopedia of Life 
Images Unreviewed: has not been verified by a taxonomic editor[show unreviewed]
LSID urn:lsid:marinespecies.org:taxname:473852
Taxonomic
Edit history
 
Date   action   by
2010-04-30 13:05:22Z  created  Tran, Bastien
2017-09-14 17:10:06Z  checked  Bouchet, Philippe
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Bouchet, P. (2017). Marginella epipolia Tomlin, 1921. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=473852 on 2017-10-24
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License